I stopped taking Cipro eye drops 3 weeks ago, and then strange symptoms started - tingling, pricklies, numbness and hypersensitivity to first my r foot, then r hand, etc until both feet and calves and both hands. Then 5 days ago, strange itchy, burny palms that lasted 2 days. And then yesterday I noticed my r hand/wrist didn't feel right, and now the weakness/heaviness/stiffness is in all my extremities, and possibly my jaw (or it may be stress!!!!!)
My Dr. did suggest quinolones as the possible culprit, but not too likely. After reading this forum, however, I'm convinced. (My next appt is tomorrow.)
Meanwhile, I bought calcium/magnesium supp and bottled water today.
And no more chicken for a while! Does anyone have any additional suggestions? I know my symptoms are not nearly as severe as many of you, but since they get significantly worse every day, even after over 3 weeks off meds, I'm wondering if there is a consensus on a "peak" time, after which symptoms at least will level off. Do I need to exercise and stretch every hour or two to keep the flexibility in my joints? Please help!
Last Updated 7/21/04